# SDR 04FDEA03041

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED, STR 5L, BS 1010.  REPLACED PER SRM 51-30-2, 51-30-5
